uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Hilbert space of Dirichlet series and systems of dilated functions in L(2)(0,1)
Uppsala University.
Uppsala University.
Uppsala University.
1997 (English)In: DUKE MATHEMATICAL JOURNAL, Vol. 86, no 1, 1-37 p.Article in journal (Other scientific) Published
Place, publisher, year, edition, pages
DUKE UNIV PRESS , 1997. Vol. 86, no 1, 1-37 p.
Identifiers
URN: urn:nbn:se:uu:diva-27002OAI: oai:DiVA.org:uu-27002DiVA: diva2:54896
Note
Addresses: Hedenmalm H, UPPSALA UNIV, DEPT MATH, BOX 480, S-75106 UPPSALA, SWEDEN. NORWEGIAN INST TECHNOL, DEPT MATH SCI, N-7034 TRONDHEIM, NORWAY.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 349 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf